# SDR SWAA2022083142204

- Difficulty date: August 15, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT HAS AREAS OF CORROSION BS727I TO BS767 RBL21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727J+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[04] CUT AND REMOVED SECTION OF DAMAGED ACB L/H FLOOR TO SIDEWALL SUPPORT BS 727H+ 11' TO 767' PER SRM 53-00-53-2R-5 REPAIR 5;[05] CORRECTION ACTION: CUT AND REMOVED SECTION OF DAMAGED ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727H+ 11' TO 767' PER SRM 53-00-53-2R-5 REPAIR 5;[06] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW R/H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS 727H+ 11' TO 767 AND SPLICE AT BS 727H+11'; EXTRUSION MATERIAL USED BAC1496-377#7075T62 CLAD; LOT# 1494598-1 PER SRM 51-40-05-0G-0; SRM 53-00-53-2R-5; SRM 51-20-01; SOPM 20-41-02; AND DWG 146A7500.;[07] VERIFIED ITEM 5;6 CORRECTIVE ACTIONS. VERIFIED MEASUREMENTS.;[08] OK TO INSTALL NEW R/H FLOOR TO SIDEWALL SUPPORT.;[09] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT;[10] INSTALLED NEW R/H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS 727H+11' TO BS 767 AND SPLICE AT BS 727H+11' RBL21 WL156; PER SRM 51-40-02-0G-0; AND DWG 146A7500.;[11] VERIFIED CORRECTIVE ACTION 10.;[12] VERIFIED WORKSCOPE IS COMPLETE.
